# SDR COMA0460382

- Difficulty date: June 15, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 23,646 hours, 22,657 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5141 FORWARD SECTION OF EMERGENCY FLOOR PATH LIGHTING IS INOP.  CLEANED WIRE CONNECTION, SYSTEM TEST NORMAL.
